American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Frappier, Q. I. Rahman and St. Ruscheweyh. New inequalities for polynomials . Trans. Amer. Math. Soc. 288 (1985) 69-99. MR 773048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephan Ruscheweyh. Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc . Trans. Amer. Math. Soc. 210 (1975) 63-74. MR 0382626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kurt Friedrichs. On certain inequalities and characteristic value problems for analytic functions and for functions of two variables . Trans. Amer. Math. Soc. 41 (1937) 321-364. MR 1501907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1